HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Bent rectangles as viscosity solutions over a circle

Files in This Item:
pre1062.pdf249.5 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84206

Title: Bent rectangles as viscosity solutions over a circle
Authors: GIGA, YOSHIKAZU Browse this author
Gorka, Przemyslaw Browse this author
Rybka, Piotr Browse this author
Issue Date: 28-Oct-2014
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1062
Start Page: 1
End Page: 35
Abstract: We study the motion of the so-called bent rectangles by the singular weighted mean curvature. We are interested in the curves which can be rendered as graphs over a smooth onedimensional reference manifold. We establish a sufficient condition for that. Once we deal with graphs we can have the tools of the viscosity theory available, like the Comparison Principle. With its help we establish uniqueness of variational solutions constructed by the authors [18]. In addition, we establish a criterion for the mobility coefficient guaranteeing vertex preservation.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69866
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University